Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have itchy vagina, have bleeding between periods, told hormone change cause miscarriage, advised birth control pills. Normal?

Hi I just recently went to the obgyn last week due to bleeding between periods. After I have went to the doctor she discuss birth control pills because I had a slight miscarriage which causes my hormones to change. So I basically had my period/bleeding for about 11-12 days. It's been two days without any bleeding, but I have an itch on my inner lips of the vagina. Is that normal after the whole incident? Bc during the bleedig i use both pads and tampons.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
This is possible that due to long period, local hygiene should not be maintained properly and blood is good medium for bacteria and fungus.
so this type of problem is common.
Keep local hygiene clean dry and airy.
Change the pad frequently with proper cleaning.
you can apply antibiotic or anti-fungal cream locally.
Ok and take care.
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor